# SDR AALA202402020431

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 25,217 hours, 9,766 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830A000001
- Part serial: 0830D00LI214708
- Condition: Tripped
- Location: Rt Slat Sys
- Part time: 25,216 hours, 9,766 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO AUS DUE TO THE SLATS BEING JAMMED AND A FLIGHT CONTROL SLAT FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.   MAINTENANCE FOUND LEFT WING SLAT TRACK 11 ACTUATOR 6041CM TRIPPED AND REPLACED IT. A SATISFACTORY OPS CHECK WAS ACCOMPISHED.
